Riemann Surfaces and the Geometrization of 3-Manifolds

DSpace/Manakin Repository

Riemann Surfaces and the Geometrization of 3-Manifolds

Citable link to this page

. . . . . .

Title: Riemann Surfaces and the Geometrization of 3-Manifolds
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 1992. Riemann surfaces and the geometrization of 3-manifolds. Bulletin of the American Mathematical Society 27(2): 207-216.
Full Text & Related Files:
Published Version: http://www.ams.org/journals/bull/1992-27-02/S0273-0979-1992-00313-0/
Other Sources: http://arxiv.org/abs/math/9210224
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:9925397

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6463]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters